# SDR ASOA05048

- Difficulty date: January 19, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A GEAR DISAGREE WARNING.  THE QRH WAS COMPLIED WITH AND THE LANDING GEAR WAS RECYCLED.  ALL INDICATIONS SHOWED GREEN (UP AND LOCKED).  WITH ALL INDICATIONS SHOWING NORMAL, THE FLIGHT CONTINUED.  AN EMERGENCY WAS DECLARED AS A PRECAUTION AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE INTERROGATED THE PROXIMITY SENSOR ELECTRONIC UNIT THROUGH THE MAINTENANCE DIAGNOSTIC COMPUTER WITH NO FAULTS FOUND AND ALSO SWUNG THE LANDING GEAR NUMEROUS TIMES WITH NO FAULTS FOUND.  AIRCRAFT OK FOR SERVICE. (K)
